| Medical Device Problem Code |
Moisture Damage (1405)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The pump has not been returned to animas for evaluation.If the device is returned, an evaluation shall be completed and a supplemental report will be filed.No conclusions can be made at this time.
Event or Problem Description
On (b)(6) 2017, the reporter contacted animas, alleging a casing/condition (moisture ingress) issue.This complaint is being reported because the reported issue was not resolved with troubleshooting.There was no indication that the product caused or contributed to an adverse event.
Additional Manufacturer Narrative
Device evaluation: the device has been returned and evaluated by product analysis on 10/25/2017 with the following findings: during investigation, moisture was observed under the display lens.A leak test was performed and a leak was identified at the display lens.The pump cover was opened and moisture was observed on the display and continuous-glucose-monitoring board.Animas has conducted a review of the device history record for this pump and confirmed that it was operating within required specifications at the time of release.